# SDR DALA2023120409911

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 9,692 hours, 4,522 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PACK TRANSFERED TO APU AFTER LANDING STRONG DIRTY SOCKS MUSKY SMELL IN FLT DECK AND THRU OUT THE CABIN. NOTICED A SLIGHT SMELL ON TAKEOFF FROM CHICAGO BUT THE SMELL DISIPATED QUICKLY. WE ANTICIPATED A SMELL ON DESCENT AND STARTED APU 15 MIN BEFORE LNDG BUT NEVER SMELT ANYTHING ABNORMAL PACKS TRANSFERED TO APU AFTER TOUCHDOWN. TURN APU BLEED OFF, INCREASED ENG POWER AND MUSKY SMELL DISSAPATED QUICKLY. C/W NO GO ODI PREVENTION PROGRAM ATA 21-72 SMOKE/FUMES IN THE CABIN C/W AMDS WORK CARD 0550-200 STEP 1 TO STEP 4. NO LEAKS OR DISCREPANCIES FOUND. (G. SEVILLA 812718) C/W REMAINING STEP ON WORKCARD #0550-2001. FOUND LT ENG TO BE SOURCE OF ODOR. C/W WORKCARD 0550-6001. DUE TO LT ENG BOROSCOPE FINDINGS AND PER S
